, Volume 132, Issue 1, pp 136-145

Gauge-Related Deformations of Ordinary Linear Differential Operators with Constant Coefficients

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


Relations between the coefficients of gauge-related deformations and the solutions of a certain system of ordinary nonlinear differential equations are studied. These coefficients are found in an explicit form. Bibliography: 14 titles.

Dedicated to P. V. Krauklis on the occasion of his seventieth birthday
Translated from Zapiski Nauchnykh Seminarov POMI, Vol. 308, 2004, pp. 235–251.